L. P. Nizhnik

Search this author in Google Scholar


Articles: 15

Inverse spectral problems for Jacobi matrix with finite perturbed parameters

L. P. Nizhnik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 21 (2015), no. 3, 256-265

For Jacobi matrices with finitely perturbed parameters, we get an explicit re\-presentation of the Weyl function, and solve inverse spectral problems, that is, we recover Jacobi matrices from spectral data. For the spectral data, we take the following: the spectral density of the absolutely continuous spectrum, with or without all the eigenvalues; the numerical parameters of the representation of one component of the vector-eigenfunction in terms of Chebyshev polynomials. We prove that these inverse problems have a unique solution, or only a finite number of solutions.

Spectral analysis of metric graphs with infinite rays

L. P. Nizhnik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 20 (2014), no. 4, 391-396

We conduct a detailed analysis for finite metric graphs that have a semi-infinite chain (a ray) attached to each vertex. We show that the adjacency matrix of such a graph gives rise to a selfadjoint operator that is unitary equivalent to a direct sum of a finite number of simplest Jacobi matrices. This permitted to describe spectrums of such operators and to explicitly construct an eigenvector decomposition.

Schrödinger operators with nonlocal potentials

Sergio Albeverio, Leonid Nizhnik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 19 (2013), no. 3, 199-210

We describe selfadjoint nonlocal boundary-value conditions for new exact solvable models of Schrödinger operators with nonlocal potentials. We also solve the direct and the inverse spectral problems on a bounded line segment, as well as the scattering problem on the whole axis for first order operators with a nonlocal potential.

One-dimensional Schrödinger operators with general point interactions

J. F. Brasche, L. P. Nizhnik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 19 (2013), no. 1, 4-15

We consider various forms of boundary-value conditions for general one-dimensional Schrödinger operators with point interactions that include $\delta$-- and $\delta'$-- interactions, $\delta'$-- potential, and $\delta$-- magnetic potential. We give most simple spectral properties of such operators, and consider a possibility of finding their norm resolvent approximations.

Inverse eigenvalue problems for nonlocal Sturm-Liouville operators on a star graph

L. P. Nizhnik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 18 (2012), no. 1, 68-78

We solve the inverse spectral problem for a class of Sturm--Liouville operators with singular nonlocal potentials and nonlocal boundary conditions on a star graph.

On generalized selfadjoint operators on scales of Hilbert spaces

Yu. M. Berezansky, J. Brasche, L. P. Nizhnik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 3, 193-198

We consider examples of generalized selfadjoint operators that act from a positive Hilbert space to a negative space. Such operators were introduced and studied in [1]. We give examples of selfadjoint operators on the principal Hilbert space $H_ 0$ that, being considered as operators from the positive space $H_ + \subset H_ 0$ into the negative space $H_ - \supset H_ 0$, are not essentially selfadjoint in the generalized sense.

Singularly perturbed normal operators

M. E. Dudkin, L. P. Nizhnik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 16 (2010), no. 4, 298-303

We give an effective description of finite rank singular perturbations of a normal operator by using the concepts we introduce of an admissible subspace and corresponding admissible operators. We give a description of rank one singular perturbations in terms of a scale of Hilbert spaces, which is constructed from the unperturbed operator.

Inverse eigenvalue problems for nonlocal Sturm-Liouville operators

L. P. Nizhnik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 15 (2009), no. 1, 41-47

We solve the inverse spectral problem for a class of Sturm-Liouville operators with singular nonlocal potentials and nonlocal boundary conditions.

Finite rank self-adjoint perturbations

S. Kuzhel, L. Nizhnik

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 12 (2006), no. 3, 243-253

Finite rank perturbations of a semi-bounded self-adjoint operator $A$ are studied. Different types of finite rank perturbations (regular, singular, mixed singular) are described from a unique point of view and by the same formula with the help of quasi-boundary value spaces. As an application, a Schr\"{o}dinger operator with nonlocal point interactions is considered.

Schrödinger operators with a number of negative eigenvalues equal to the number of point interactions

Sergio Albeverio, Leonid Nizhnik

Methods Funct. Anal. Topology 9 (2003), no. 4, 273-286

A generalized sum of the quadratic forms

J. Brasche, L. Nizhnik

Methods Funct. Anal. Topology 8 (2002), no. 3, 13-19

On rank one singular perturbations of selfadjoint operators

L. P. Nizhnik

Methods Funct. Anal. Topology 7 (2001), no. 3, 54-66

Boundary value problems with singular conditions on boundary components of small dimensions

L. P. Nizhnik

Methods Funct. Anal. Topology 7 (2001), no. 1, 76-81

Direct and inverse scattering problems for multidimensional system of first-order partial differential equations

L. P. Nizhnik, V. G. Tarasov

Methods Funct. Anal. Topology 5 (1999), no. 2, 44-82

Representations of double commutator by matrix-differential operators

L. P. Nizhnik, L. B. Turowska

Methods Funct. Anal. Topology 3 (1997), no. 3, 75-80


All Issues